# SDR SWIA2020030348908

- Difficulty date: January 6, 2020
- Submitted: March 3, 2020
- Operation: Air carrier
- Aircraft: N440SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7589
- Aircraft time: 39,922 hours, 35,322 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Chafed
- Location: Te Flap Vane
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* RIGHT WING INBOARD FLAP VANE LEADING EDGE SKIN IS CHAFFED AT 3 SPOTS.   (C-CHECK) RO 2/28/2020   REMOVED AND INSTALLED NEW RH INBD FLAP INBD FLAP VANE CAP REF CRJ200 SRM AND BOMBARDIER DWG. SEE CONTINUATION CARD FOR DETAILS.
